# SDR IPXA2025080583394

- Difficulty date: August 4, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0854
- Aircraft time: 25,504 hours, 15,181 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: A2519903
- Part serial: H0260
- Condition: Inoperative
- Location: Zone 700
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, NOTICED SLOW DEPLETION OF GREEN SYSTEM HYDRAULIC RESERVOIR. SHORTLY THEREAFTER, RECIEVED Â€ŒGREEN RSVR LO LEVELÂ€? ECAM MESSAGE. RAN ECAM ITEMS AND QRH / AOM ASSOCIATED CHECKLISTS. ENGAGED.   FOUND LANDING GEAR SELECTOR VALVE 3GA LEAKING BEYOND LIMITS, REMOVED AND REPLACED LANDING GEAR SELECTOR VALVE 3GA IAW AMM 32-31-12/401 ON BARCODE T3F18E007661D. OPS AND LEAK CHECK GOOD.
